# SDR UALA2010011200147

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,584 hours, 11,266 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP LT SEAT ROWS 1-6, FWD GALLEY FLOOR TRACKS 2EA AND DR 1L LWR EXIT SIGN.   REPLACED BATTERY PACK.  BATTERY PACK NO HELP.  FOUND L901 SHORTED, DISCONNECTED EMERGENCY LIGHT STRIP AT DR 1L LAV.  REPLACED EMERGENCY LIGHT STRIP.  OPS CHECKED NORMAL.
